# SDR ASOA2015101013879

- Difficulty date: October 10, 2015
- Submitted: October 14, 2015
- Operation: Air carrier
- Aircraft: N709EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10068
- Aircraft time: 31,160 hours, 22,148 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S SIDE FLASHLIGHT IS NOT WORKING.  R & R THE FLASHLIGHT BATTERIES IAW GMM.  OPS CHECKED GOOD.
